Regular holonomic -modules
Andrea D'Agnolo
Università di Padova, ItalyStéphane Guillermou
Université de Grenoble I, Saint-Martin-d'Hères, FrancePierre Schapira
Université Pierre et Marie Curie, Paris, France
![Regular holonomic $\mathscr{D}[[\hbar]]$-modules cover](/_next/image?url=https%3A%2F%2Fcontent.ems.press%2Fassets%2Fpublic%2Fimages%2Fserial-issues%2Fcover-prims-volume-47-issue-1.png&w=3840&q=90)
Abstract
We describe the category of regular holonomic modules over the ring of linear differential operators with a formal parameter . In particular, we establish the Riemann-Hilbert correspondence and discuss the additional -structure related to -torsion.
Cite this article
Andrea D'Agnolo, Stéphane Guillermou, Pierre Schapira, Regular holonomic -modules. Publ. Res. Inst. Math. Sci. 47 (2011), no. 1, pp. 221–255
DOI 10.2977/PRIMS/35